MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RONYX22508UX
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); Injury (2348)
Date of Event 06/26/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During a procedure it was intended to use a resolute onyx rx coronary drug eluting stent to treat a lesion located in the saphenous vein graft (svg).The device was inspected with no issues noted.Negative prep was performed without issue.The lesion was pre-dilated.It was reported that stent dislodgement occurred following a failed delivery.The dislodged stent was removed by pulling it into the guide with a balloon.The patient was reported to be alive with no injury.
 
Additional Manufacturer Narrative
Device evaluation summary: dislodged stent decontaminated with cidex-opa.The delivery system was not returned for analysis.Deformation was evident to the dislodged stent.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
A 1.5x8mm non-medtronic balloon was opened and was used to pull the dislodged stent into the guide and out of the patient.If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8766908
Report Number9612164-2019-02737
Device Sequence Number2102629
Product Code NIQ
UDI-Device Identifier00643169556690
UDI-Public00643169556690
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/21/2021
Device Catalogue NumberRONYX22508UX
Device Lot Number0009654892
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/22/2019
Initial Date Received by Manufacturer 07/03/2019
Supplement Date Received by Manufacturer07/03/2019
07/10/2019
08/23/2019
Initial Report FDA Received Date07/08/2019
Supplement Report FDA Received Date07/08/2019
08/08/2019
09/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;